Posted 01 January 2005 - 11:32 PM
Posted 02 January 2005 - 12:22 AM
Posted 02 January 2005 - 02:04 AM
Thats far too high of a dosage to be taking everyday.
P.S You should value your life.
Posted 02 January 2005 - 04:48 AM
Anyway, at a therapeutic dose of 500,000IU of Vitamin A, under a doctor's supervision side effects are supposedly apparent after 3 or 4 months. So you probably have not seen the worst of it. Dry skin, lips, hair, hair loss, liver problems, hyperlidemia, and I believe possibly vision problems too.
Now hopefully you value your life a bit more and so perhaps you would like to decrease your dosage per 100,000IUs each week until you are taking 50,000 - 100,000IUs daily. As when taking anything, you want to take the LOWEST effective dosage (that's hopefully safe). So, here's a thread that discusses how you can make this level effective enough without hopefully experiencing any of it's toxic side effects http://www.acne.org/...showtopic=30721
Posted 02 January 2005 - 05:26 AM
These two are by me on another acne board:
Information and Articles about Vitamin A
Great Post on Vitamin A and Acne
A really good site about Vitamin A and high doses is http://www.westonapr...taminasaga.html .This article is from the Weston Price foundation and is an excellent read!!!
Posted 02 January 2005 - 02:51 PM
Posted 02 January 2005 - 05:50 PM
It can be overwhelming, the information, but its pretty interesting once you get into it.
Posted 02 January 2005 - 08:31 PM
Vitamin A is stored in the body. So taking supraphysiological doses of vitamin A leads to all sorts of problems such as intercranial hypertension, poor vision, dry skin, cracked lips, hyperlipidemia, etc.
Posted 02 January 2005 - 10:06 PM
Posted 02 January 2005 - 11:16 PM
Good point... but studies have shown that the human body can absorb up to 300,000 IU for women and 500,000 IU for men daily for up to four months without any significant permanant side effects. In addition, I only took 500,000 IU for two weeks then reduced intake to slightly higher than normal.
Posted 03 January 2005 - 01:39 AM
I don't completely agree. Most people know Accutane is a serious drug but many don't know all the side effects it can bring on. I'm not talking about the suicide issue, more along the lines of aches and pains.
Okay I don't really know what you're getting at here.....
I think that is part of the problem-storing the Vitamin A. You can have Leaky Gut Syndrome or have a liver that isn't up to par, inhibiting your Vitamin A storage.
Posted 04 January 2005 - 01:08 AM
Posted 04 January 2005 - 01:29 AM
Hydrocoitisone is a steroid, its a syntheticly made replica of a hormone produced by the thyaroid to supress the immune system. By getting eczema patches, your getting an increased autoimmune response and t-cells are gathering under your skin to attack yourself, hence the hydrocoitisone to supress the response. Hydrocoitisone applied topically eats away at the skin thinning it and in time caused rosacea, a sometimes permanent reddenening of the skin causing hot flushes and an unsightly look.
Congratulations on the clear skin however.
Some people absolutely swear by massive doses of vitamin A,C or E.